Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 4, pp. 415-419 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Note on Uniqueness of Cauchy Problems Associated to Planar Hamiltonian Systems

C. Rebelo

Centro de Matemática e Aplicaç\ oes Fundamentais,
Av. Prof. Gama Pinto 2, 1649-003 Lisboa - PORTUGAL

Abstract: We study uniqueness of solutions to Cauchy problems associated to planar Hamiltonian systems when the Hamiltonian is a ${\cal C}^1$ function.

Keywords: Uniqueness; Hamiltonian systems.

Classification (MSC2000): 34A12

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition